MathSciNet Relay Station
MathSciNet bibliographic data
MR1225441 (94f:35083) 35L65
Joseph, K. T. A Riemann problem whose viscosity solutions contain $\delta$-measures. Asymptotic Anal. 7 (1993), no. 2, 105–120.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement